# SDR ASOA05523

- Difficulty date: June 15, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE FLOOR SUPPORT ANGLES AT FS 621 LT/RT WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE FLOOR SUPPORT ANGLES AT FS 621 LT/RT IAW ASA EO 600-53-0105.  (M)
